PatientsVille.com Logo

PatientsVille

Tarivid Questions and Reviews

Tarivid Reviews

Tarivid Reviewed by las on .

I suffer total weakness at joints,attack on the nervous system and weakness of muscle and this also result in high blood pressure after taking of tarivid capsule(with trade mark as askarivid). I have been to hospital but no solution and these side effects have continued for the past seven mouths.The worst part of the attacks on my joints were on my left shoulder and neck region. Please how can i regain my health

Bookmark: http://www.patientsville.com/medication/tarivid_side_effects.htm


Previous Tarivid Review | Next Tarivid Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Tarivid Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Tarivid Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!